# SDR SWIA200820049

- Difficulty date: September 12, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 12,882 hours, 11,371 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 05300H5950
- Condition: Cracked
- Location: Cockpit
- Part time: 7,617 hours, 6,677 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O WINDSHIELD CRACKED.  REPLACED CO PILOTS MAIN WINDSHIELD, PN NP-139321-14 SN ON 08211H5273 SN OFF 05300H5950.
